# SDR ASAA0540037

- Difficulty date: January 18, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - RT WING NR 5 LE SLAT TRAILING EDGE WEDGE HAS SMALL AREA OF DELAMINATION AND DETERIORATED EDGE POTTING ON OB EDGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER AND REPORTED IAW SRM. (K)
